# SDR AALA202006029015

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 23,038 hours, 4,704 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Part number: D2557268033400
- Condition: Corroded
- Location: Roller Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON AFT CARGO ROLLER TRAY PLATE AT FR48 - FR49, STR38L.  REMOVED AND REPLACED ROLLER TRAY PLATE IAW SRM 51-42-11.
